# SDR DXTA200300147

- Difficulty date: October 24, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N936QS
- Make and model: Cessna 750
- Aircraft serial: 7500036
- Aircraft time: 5,383 hours, 3,483 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Spacer
- Part number: 67420288
- Condition: Missing
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF DURING GEAR RETRACTION ONLY THE LEFT MAIN RETRACTED, AN ATTEMPT WAS MADE TO CYCLE THE GEAR AND WHEN HANDLE WAS PUT IN THE DOWN POSITION THREE GREEN AND NO RED INDICATION NOTED, FOLLOWING GEAR HANDLE COULD NOT BE MOVED TO THE UP POSITION.  JACKED AIRCRAFT AND FOUND NLG STRIKER TO BE LOOSE, UPON FURTHER INVESTIGATION FOUND STRIKER TO BE MISSING SPACER AND DAMAGED.  REPLACED NLG CAM AND SPACER IAW CESSNA 750 MM CHAPTER 32-20-02. COMPLIED WITH LANDING GEAR FUNCTIONAL TEST IAW MFG 750 MM CHAPTER 32-00-01, SERVICED HYDRAULIC RESERVOIR IAW CHAPTER 12 OF MFG 750 MM, OPERATIONAL CHECKED GOOD.
